Alert archive / Wisconsin / Gale Warnings in 2023
Gale Warning 33, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Nov 14, 2023, 2:12 AM CST. It took effect at Nov 14, 2023, 2:00 PM CST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2023, 2:12 AM CST (08:12 UTC)
- In effect from
- Nov 14, 2023, 2:00 PM CST
- Expired
- Nov 15, 2023, 2:52 AM CST
- In force
- 13 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
966 WHUS73 KMKX 140812 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 212 AM CST Tue Nov 14 2023 LMZ261-362-364-366-563-565-141800- /O.UPG.KMKX.GL.A.0025.231114T2000Z-231115T1200Z/ /O.NEW.KMKX.GL.W.0033.231114T2000Z-231115T1200Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- 212 AM CST Tue Nov 14 2023 ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM CST WEDNESDAY... * WHAT...Southwest winds 20 to 25 kt with gusts up to 35 kt and waves 6 to 9 ft expected. * WHERE...Northern Third of the Open Waters of Lake Michigan from Two Rivers WI to Manistee MI and north. * WHEN...From 2 PM this afternoon to 6 AM CST Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-141800- /O.NEW.KMKX.SC.Y.0094.231114T2300Z-231115T1400Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 212 AM CST Tue Nov 14 2023 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM CST WEDNESDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From 5 PM this afternoon to 8 AM CST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
837 WHUS73 KMKX 141514 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 914 AM CST Tue Nov 14 2023 LMZ261-362-364-366-563-565-142315- /O.CON.KMKX.GL.W.0033.231114T2000Z-231115T1200Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- 914 AM CST Tue Nov 14 2023 ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM CST WEDNESDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and waves 6 to 9 ft expected. * WHERE...Northern Third of the Open Waters of Lake Michigan, Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake, and Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake. * WHEN...From 2 PM this afternoon to 6 AM CST Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-142315- /O.CON.KMKX.SC.Y.0094.231114T2300Z-231115T1400Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 914 AM CST Tue Nov 14 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM CST WEDNESDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From 5 PM this afternoon to 8 AM CST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
120 WHUS73 KMKX 141854 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 1254 PM CST Tue Nov 14 2023 LMZ261-362-364-366-563-565-150300- /O.CON.KMKX.GL.W.0033.231114T2000Z-231115T1200Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- 1254 PM CST Tue Nov 14 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and waves 6 to 9 ft expected. * WHERE...Northern Third of the Open Waters of Lake Michigan, Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake, and Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake. * WHEN...Until 6 AM CST Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-150300- /O.EXT.KMKX.SC.Y.0094.231114T2300Z-231115T1500Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 1254 PM CST Tue Nov 14 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM CST WEDNESDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From 5 PM this afternoon to 9 AM CST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
920 WHUS73 KMKX 142116 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 316 PM CST Tue Nov 14 2023 LMZ261-362-364-366-563-565-150530- /O.CON.KMKX.GL.W.0033.000000T0000Z-231115T1200Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- 316 PM CST Tue Nov 14 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WHAT...South to southwest winds to 30 kt with gusts up to 40 kt and waves 6 to 9 ft expected. * WHERE...Northern Third of the Open Waters of Lake Michigan, north of a line from Two Rivers WI to Manistee MI. * WHEN...Until 6 AM CST Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-150530- /O.CON.KMKX.SC.Y.0094.231114T2300Z-231115T1500Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 316 PM CST Tue Nov 14 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... * WHAT...South to southwest winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From 5 PM this afternoon to 9 AM CST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Wood
955 WHUS73 KMKX 150330 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 930 PM CST Tue Nov 14 2023 LMZ261-362-364-366-563-565-151130- /O.CON.KMKX.GL.W.0033.000000T0000Z-231115T1200Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- 930 PM CST Tue Nov 14 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 40 kt and waves 6 to 9 ft. * WHERE...Northern Third of the Open Waters of Lake Michigan, Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake, and Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake. * WHEN...Until 6 AM CST Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-151130- /O.CON.KMKX.SC.Y.0094.000000T0000Z-231115T1500Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 930 PM CST Tue Nov 14 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...Until 9 AM CST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MRC
539 WHUS73 KMKX 150852 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 252 AM CST Wed Nov 15 2023 LMZ261-362-364-366-563-565-151700- /O.CAN.KMKX.GL.W.0033.000000T0000Z-231115T1200Z/ /O.NEW.KMKX.GL.A.0026.231116T1800Z-231117T0900Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- 252 AM CST Wed Nov 15 2023 ...GALE WARNING FOR THIS MORNING IS CANCELLED... ...GALE WATCH ISSUED FOR THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... * WHAT...For Thursday, southwest winds 20 to 30 kt with gusts up to 45 kt and waves 7 to 12 ft possible. * WHERE...Open Waters north of line from Two Rivers, WI to Manistee, MI. * WHEN...From Thursday afternoon through late Thursday night. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LMZ643>646-151500- /O.CON.KMKX.SC.Y.0094.000000T0000Z-231115T1500Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 252 AM CST Wed Nov 15 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...Until 9 AM CST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ567-669-671-673-868-870-872-874-151700- /O.NEW.KMKX.GL.A.0026.231116T1800Z-231117T0900Z/ Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- 252 AM CST Wed Nov 15 2023 ...GALE WATCH ISSUED FOR THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... * WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and waves 7 to 10 ft possible. * WHERE...Middle third of Open Waters between Wind Point, WI to Holland, MI and Two River, WI to Manistee, MI. * WHEN...From Thursday afternoon through late Thursday night. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Nov 13, 10:07 PM CST, 4 hours 5 minutes earlier.
Area forecast discussion, Nov 13, 10:07 PM CST, 4 hours 5 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1007 PM CST Mon Nov 13 2023
.UPDATE...
(Issued 957 PM CST Mon Nov 13 2023)
No major changes to the going forecast, however, dew points are
lower than our earlier forecasts, which may allow for
temperatures to sink a bit lower overnight. It wouldn't be all
that surprising to see lows bottom out in the mid 20s over rural
low lying areas of southern WI overnight, provided skies stay
clear of high cloud cover.
CMiller
&&
.SHORT TERM...
(Issued 235 PM CST Mon Nov 13 2023)
Tonight through Tuesday night:
Mostly clear skies will continue this evening under high pressure,
with high level clouds moving in later tonight into Tuesday,
especially across the northern half of the forecast area.
Should see low temps back down to around normal tonight given
limited cloud cover, light winds, and lower dewpoints.
Went above most guidance for high temps again tomorrow, as models
have been largely too cool the last couple days. Should see most
places approach or crack 60 tomorrow afternoon, well above the
average highs in the upper 40s. Increasing winds and clouds
Tuesday night will result in a milder night for southern
Wisconsin.
DDV
&&
.LONG TERM...
(Issued 235 PM CST Mon Nov 13 2023)
Wednesday through Monday:
Southerly winds and above normal temperatures will continue
Wednesday and Thursday. Continued to go on the high end of model
guidance for high temps through mid-week. A cold front will bring
an end to the milder conditions Thursday night, with temps
topping out in the mid 40s most places on Friday. Moisture will
increase ahead of the front, with precipitable water values up to
around an inch as the front moves through Thursday night. GFS and
Canadian ensemble 24 hour precip chances are only topping out
around 50 percent for this period, though the ECMWF is a bit
higher in the 50-70 percent range. Didn't make any significant
changes to the precip chances given the lingering uncertainty.
Dry weather is expected for the weekend, with rain chances on
Monday. Not a lot of confidence with the early week system at
this point per model ensemble output and run to run variations
with the deterministic model solutions. Near normal temps are
currently expected for this period. May eventually need to knock
temps down a bit early next week though, as models are trending
towards another frontal passage later Saturday bringing cooler
conditions Sunday into Monday.
DDV
&&
.AVIATION...
(Issued 1004 PM CST Mon Nov 13 2023)
VFR conditions and light and variable winds are expected
overnight as high pressure moves south of Wisconsin. High clouds
should increase tomorrow, but will remain in the high VFR range
(15000ft +). Southerly winds will increase tomorrow afternoon,
with gusts to 25 knots.
CMiller
&&
.MARINE...
(Issued 235 PM CST Mon Nov 13 2023)
High pressure centered over the Iowa/Missouri border this
afternoon will move eastward through the region tonight and
Tuesday. Winds will become light tonight as the high moves
through, with southerly winds picking up on Tuesday on the back
side of the high. Gale force winds will be possible across roughly
the northern third of the lake Tuesday afternoon through Tuesday
night between the departing high and a strengthening low over
south-central Canada. Winds will become lighter on Wednesday as
another high moves through, with stronger southerly winds
returning Thursday ahead of the next low. Gales are likely
Thursday into Thursday night, particularly across the northern
half of the lake.
DDV
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Watch...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565...2 PM
Tuesday to 6 AM Wednesday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Nov 13, 2:00 PM CST, 12 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 200 PM CST Mon Nov 13 2023 WIZ046-047-051-052-056>060-062>072-142000- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 200 PM CST Mon Nov 13 2023 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-142000- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 200 PM CST Mon Nov 13 2023 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Wind gusts and waves will approach Small Craft Advisory levels during the day Tuesday, with a better chance for an advisory Tuesday night. Small Craft Advisory conditions are then likely Thursday into Friday, with gusts approaching gale force on Thursday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-142000- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 200 PM CST Mon Nov 13 2023 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Gale force winds are possible across the northern third of the lake Tuesday afternoon through Tuesday night. Gales will then be likely Thursday into Thursday night across much of the lake. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 2:12 AM CST | Small Craft Advisory | MKX | 31 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.